MAUDE Adverse Event Report: COVIDIEN / CARDINAL HEALTH MONOJECT 60ML LL SYRINGE; SYRINGE, PISTON

COVIDIEN / CARDINAL HEALTH MONOJECT 60ML LL SYRINGE; SYRINGE, PISTON
Model Number 1186000777
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/15/2022
Type of Reportable Event Malfunction
Event or Problem Description
Covidien monoject 60ml ll syringes-the syringe tip breaks off of the syringe when drawing up medication resulting in spills.This is happening while making hazardous compounds (chemo) as well as non-hazardous.There also is no expiration date on the sterile syringe.Fda safety report id # (b)(4).

Brand Name
MONOJECT 60ML LL SYRINGE
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN / CARDINAL HEALTH
mansfield MA 02048
MDR Report Key13561073
Report NumberMW5107566
Device Sequence Number4673930
Product Code FMF
UDI-Device Identifier10884521010864
UDI-Public(01)10884521010864
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Pharmacist
Type of Report Initial
Report Date (Section B) 02/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1186000777
Device Catalogue Number1186000777
Device Lot Number118212X
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date02/17/2022
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown